# SDR CAL951074

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 73,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK AT FASTENERS IN LEFT STATION 727 OUTBOARD CHORD, STRINGER 18A.  THE CRACKED CHORD SEGMENT WAS REMOVED AND REPLACED IAW EA 5310-01638 AND BAC DRAWING 65C33722.  (M)
